drug induced lupus - Illness or Injury - Forums and Community

Jump to content


About MPA

MPA is a site dedicated to the support or recovery of those suffering from eating disorders or body dysmorphic disorders. Please be sensitive to this fact when creating an account and contributing to the board.


Photo

drug induced lupus


  • Please log in to reply
No replies to this topic

#1 latinjesusfreak

latinjesusfreak

    Member

  • Members
  • PipPip
  • 10 posts
  • LocationIndianapolis, IN

Posted 27 March 2013 - 03:55 PM

my mom made me start taking this medication for my acne that I've been on for two years. on my birthday last year, I was diagnosed with drug induced lupus from this medication. apparently it isn't as rare as everyone thought..but that's beside the point. I have to take this other medicine so that my organs and everything are protected and I thought it would help make me better faster, but in 4 months I've only moved from 1/60 healthy cells to 1/80. 1/320 is healthy. my doctor says I need to eat more or I'll never get better... anybody have experience with this? I feel awful all the time so I would kind of like to not be in constant pain.. but I don't know if he's just telling me I have to eat to get better because he wants me too. any input would be helpful. 




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users